# SDR SWIA200616981

- Difficulty date: May 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 8,916 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 280.00 RBL 9; BOTH INBD AND OUTBD CLIPS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 2 NEW CLIPS PN 601R31113-58 PO 62687 IAW CRJ 200 SRM 51-42-21 PG 1-19 AND RII53-401.
